T Nation

Seeking Gyno Advice After Test E Cycle

Hey guys,
I am having some trouble with gyno which seems to be coming back now a couple months since I finished my PCT and am looking for some help and advice. I ran a cycle of test Enanthate at about 250 a week for about 14 weeks. Throughout the later half of the cycle I was dealing with gyno issues so I was on and off nolva while on cycle to handle the problem. 2 weeks after my last pin I began pct which consisted of 40mg of Nolva ED. Testes were lookin a little small as well after cycle so at the beginning of pct I took 4 shots of hcg 250iu separated about 4 days apart. Gyno was still giving me problems at week 2 of pct so I decided to extend pct a bit instead of tapering down right away.

I total pct consisted of:
Nolva 40mg ED for 4 weeks
Nolva 20mg ED for 2 weeks
Nolva 20mg EOD for 1 week
with 4 shots of hcg at 250iu a piece in the first two weeks

About a week after I finished the pct, my sex drive was up, nipples were fine and I was feeling great. This lasted for about a couple months before I noticed my nipples becoming puffy again. Now (about 2 to 2 and a half months after pct) I have a ball in my left nipple that is a little tender to touch and my sex drive is down significantly. The gyno ball seems to get worse or better depending on how hard and often I’m training which seems curious to me.

I am not sure what to do about the situation. The flaring of the gyno is really slow (nothing like when I was on cycle). Should I try and let my hormones balance themselves if it doesn’t get any worse? Should I run nolva again? Please Please advise.

Side note: right around the time the gyno began to flare again, I noticed some sort of deposit in my shoulder in the exact spot that I was site injecting the test which I did not notice before. This lump in my shoulder seems to have gotten smaller as I have been training. Is it possible that there was maybe some test still trapped in there inside scar tissue and now it is slowly being released as I work shoulders and causing gyno symptoms to come back?

Please help guys I would really appreciate it!

Try some letro and follow it up with nolva. Thats what im doing rite now and my lumps gettin smaller aand smaller!

would it be a problem to run the letro being that Im so far out from the pct? (almost 3 months since pct ended) If not what dose should I run the letro at and for how long? Thanks for the help!